# SDR HNAA2018030900055

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 32,724 hours, 28,450 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Spoiler Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS SPOILER FAILED MESSAGE WITH SPOILER DEPLOYMENT,  DURING CLIMB OUT. HAPPENED AROUND 3000 FEET,  SPOILERS  FELT DEPLOYED,  CIRCUIT BREAKERS WERE PULLED IAW QRH.  TROUBLESHOT IAW FIM 27-63-00-810-802-A AND DETERMINED TO BE TRANSITORY CONDITION.   PERFORMED INSPECTION OF ALL SPOILER PROXIMITY SENSORS AND FOUND GLYCOL INSIDE FOUR CONNECTOR PLUGS FOR THE PROXIMITY SENSORS.  CLEANED THE CONTAMINATION AND PERFORMED A SPOILER SYSTEM OPERATIONAL CHECK IAW AMM 27-63-01.  OPS CHECKED GOOD.
